Pacific Journal of Mathematics

A counterexample concerning the pressure in the Navier-Stokes equations, as $t\to 0^{+}$.

John G. Heywood and Owen D. Walsh

Article information

Source
Pacific J. Math., Volume 164, Number 2 (1994), 351-359.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102622099

Mathematical Reviews number (MathSciNet)
MR1272655

Zentralblatt MATH identifier
0808.35101

Subjects
Primary: 35Q30: Navier-Stokes equations [See also 76D05, 76D07, 76N10]
Secondary: 35B40: Asymptotic behavior of solutions 76D05: Navier-Stokes equations [See also 35Q30]

Citation

Heywood, John G.; Walsh, Owen D. A counterexample concerning the pressure in the Navier-Stokes equations, as $t\to 0^{+}$. Pacific J. Math. 164 (1994), no. 2, 351--359. https://projecteuclid.org/euclid.pjm/1102622099


Export citation

References

  • [1] R. A. Adams andJ. J. Fournier, Cone condition andpropertiesofSobolev spaces, J. Math. Anal. Appl, 61 (1977),713-734.
  • [2] L. Cattabriga,Su un problema al contorno relativo al sistema di equazioni di Stokes, Rend. Sem. Mat.Univ. Padova,31 (1961),308-340.
  • [3] J. G. Heywoodand R. Rannacher, Finite element approximation of thenonsta- tionary Navier-Stokesproblem, Part I: Regularity of solutions and second order error estimates for spatial discretization, SIAM J. Numer. Anal., 19 (1982), 275-311.
  • [4] J. G. Heywoodand R. Rannacher,An analysis of stability conceptsfor theNavierStokesequations, J. Reine Angew. Math., 372 (1986), 1-33.
  • [5] O. A. Ladyzhenskaya, The mathematical theory of viscous incompressible flow, Second edition, Gordon and Breach, New York, 1969.
  • [6] V. A. Solonnikov,On differentialpropertiesof the solutions of the first boundary valueproblem for nonstationary systems of Navier-Stokesequations, Trudy Mat. Inst. Steklov., 73 (1964), 221-291.
  • [7] V. A. SolonnikovandV. E. Scadilov, On a boundary valueproblem for astation- ary system of Navier-Stokes equations, Trudy Mat. Inst. Steklov., 125 (1973), 186-199.